advertisement
Question
Posted by: Sibongile | 2010/01/07

menstrual irregularities

ever since i used the Petogen contraception i have been getting abnormal menstruations for 6 weeks in a row. what can be causing this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some people have this problem with the injection. You should go to your clinic or doctor and they will probably give you tablets to stop the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/07

Some people have this problem with the injection. You should go to your clinic or doctor and they will probably give you tablets to stop the bleeding.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement